# SDR CALA2023081602545

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 78,214 hours, 27,985 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 285A1010106
- Part serial: D00705
- Condition: Unknown
- Location: Sta 396
- Part time: 70,339 hours, 26,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YAW DAMPER KICKED OFF ON CLIMB OUT RESET  KICKED OFF BARTLETT, JOHNATHAN (V913867) YAW DAMPER INOP.  PLACED ON MEL REFERENCE WDM 31-31-14-2 AND WOULD SUGGEST MEG CHECKING FROM TERMINAL BLOCK TB3201.THIS IS THE EASIEST PLACE TO 2203A.  MEL DDP C/W.  PLACARD INSTALLED. WIRING TO ALL THE DIFFERENT SENSORS INVOLVED.START SPLITTING ALL THE SENSORS. DISPATCH DESK: 15   NAME: AG DATE: 14-AUG-23- DEFERRED DIRECTLY BY TOMC LOCKED LP TO CONFIRM FIX. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR TECH SUPPORT.  MAINTENENCE, AND PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003083221 AND PRTR CONSISTEN WITH HISTORY FOUND C544 OPEN. YAW DAMPER INOPERATIVE.  PLACED ON MEL 2203A.  MEL DDP C/W.  PLACARD INSTALLED. INVALID ON SEVERAL PREVIOUS LEGS ON SMYD 1. FAULT 27-31026. FIM CB P18-2 C-8 DID NOT TRIP AT ANY TIME, BUT SUSPECT FMC 1 27-32-42-400-801 AND  ACCOMPLISHED INSTALL CHECKS ALL CHECKS SENSORS REF WDM 31-31-14-2 AND AMM 20-10-39-700-801 PARTS THE FLT RCDR POS SENSOR C/B NEVER TRIPPED OPEN. 27-32 TASK 824. ALL TESTS AND CHECKS PASS PER FIM TASK 824 AND INTERMITTENT, OR SMYD 1 INTERMITTENT. PASSED. TECH SUPPORT REQUEST MEGGERING THROUGH ALL RELATED USED:  29-2732-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1200975  SN OFF 0705 UNLOCKED FOR UPDATE REF FIM 27-32 TASK 801 FOR YAW DAMPER DISENGAGED AUTOMATICALLY, MEGGERED WIRES FROM FLIGHT RECORDER POS. S
